Skip to content
I feel sharp pain on my righ tside of my upper abdomen when I run.
avatar
An_251988 posted:
Im an asthmatic but ive been trying to still stay active and run and do cardio at my own pace. Now my problem during excersice is not my asthma but I feel sharp pain on the right side of my upper abdomen when I run or jump to mcuh during zumba. what can it be??
Reply
 
avatar
AlexiaSmith responded:
There may be many reasons for the stomach pain while exercising, some of them resolve automatically and some of them need medical treatment. If you are feeling pain during exercise, then you need to slow down with physical activities and even after this the pain persists, you should consult with the physician.

Stitch in your side is known as the cramping of abdominal exercise and this very common while exercise. The reason behind this is cramping of muscles if the stomach is forced to stretch for acute exercise. Performing exercise at this level may harm the body if you are just at the initial level for implementing. If this happens to you then you will feel pain either one side or in entire stomach. You should slow down the pace for the exercise and massage the portion you are feeling pain while exercising.

Not solely common sports people, but also athletes affected by stomach pain from their exercise. I don't know exactly why this happens, but I think dehydration also a critical factor to lead pain. So drinking water and other energy drinks are supportive to balance the water level in the body.

http://www.workoutworld.com/


Featuring Experts

Rich is an exercise physiologist and certified diabetes educator. He is director of the New York Obesity Research Center Weight Loss Program at St. Lu...More

Helpful Tips

Interval TrainingExpert
Hello Everyone, I mentioned in my Losing Belly Fat post that aerobic exercise will help, and if you want to increase your fitness quickly ... More
Was this Helpful?
45 of 59 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.